# SDR CALA2024062801928

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N27251
- Make and model: Boeing 737-8
- Aircraft serial: 43465
- Aircraft time: 10,256 hours, 3,588 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

LOUD KNOCKING FROM  F/O SIDE OF A/C ABOVE FL200 ABOVE 250KTS FOUND GRND POWER CONNECTION DOOR OPEN ON ARRIVAL NO DAMAGE TO DOOR FLT CREW STATES SMOOTH LANDING. REF AMM 05-51-01/201. NO FURTHER INSPECTION REQUIRED. DID PRECAUTIONARY WALK AROUND ALONG WITH FO. ALL GOOD.
